# SDR 96ZZZX996

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N703H
- Make and model: Bell 212
- Aircraft serial: 31101
- Engine: Pwa PT6T3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control Unit
- Part number: 32447066
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE, N1 AND ITT FLUCTUATION ON BOTH POWER SECTIONS.
